# SDR DALA2021071604040

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 91,938 hours, 41,292 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 THE #2 SLAT T/E WEDGE UPPER SURFACE HAS A DISBOND INDICATION. CORRECTIVE ACTION:REMOVED DAMAGE ON #2 SLAT T/E WEDGE UPPER SURFACE HOT BONDED DOUBLER IAW B757 SRM. (1875169)
